Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: vasovagal syncope
Created On 10/21/07 4:23 PM
Topic View:

View thread in raw text format


mouse
Senior Supporter

Posts: 1931
Joined: Oct 2007

10/21/07 4:23 PM
User is offline View users profile

I'm not sure if this question belongs here. I have vasovagal syncope and have been trying to get some relief, as it is quite uncomfortable. The source is unknown. I'm a 36 yr. old female. I tried flourinef and it made my blood sugar too high. I tried toprol and it made me depressed (severly). I know only one other medication out there taht may help but it raises blood pressure, something I can't afford to have happen. I know also Paxil has been used, but I can't use that either. Any ideas of what could help? Does buimia affect this condition or vice versa?


-------------------------

All the king's horses and all the king's men couldn't put Humpty Dumpty together again.
 
Reply
   
Quote
   
Top
   
Bottom
     



bubbs96
Supporter

Posts: 151
Joined: Aug 2007

10/23/07 12:15 PM
User is offline

what is vasovagal? i was told that i have this but dont know what it means or how concerned i should be....just know it feels crummy:-P


-------------------------
"Recovery is a process, not an event."
Even when it doesn't look like it, I am trying, and I'm doing my best in the moment.
 
Reply
   
Quote
   
Top
   
Bottom
     



mouse
Senior Supporter

Posts: 1931
Joined: Oct 2007

11/4/07 11:32 AM
User is offline View users profile

I think vasovagal syncope is another way of saying orthostatic. Basically, the blood pools to the feet and doesn't come back up quickly enough or something and I land up fainting or feeling faint. Caffeine makes it much worse. I took something called a tilt test to confirm it. Was an extremely unpleasant experience but only lasted about 15 min. as I fainted rather quickly (it can last about and hour to 2 hrs from what i understand.) So I was wondering whether psych. meds can affect it or for that matter bulimia.


-------------------------

All the king's horses and all the king's men couldn't put Humpty Dumpty together again.
 
Reply
   
Quote
   
Top
   
Bottom
     



su7kids
Senior Supporter

Posts: 485
Joined: Nov 2006

11/4/07 11:34 AM
User is offline View users profile

I'm sure bulimia affects the absorption of meds and nutrients to the body. The food doesn't stay in your body long enough to do any good, so its the same as starving, even though you're eating.


-------------------------
Proud Mom of 7, MIL to 3, Grandmom of 4!
 
Reply
   
Quote
   
Top
   
Bottom
     



bubbs96
Supporter

Posts: 151
Joined: Aug 2007

11/5/07 10:03 AM
User is offline

oh, duh....i am the queen of orthostasis....its totally related to bulimia, its indicative of dehydration, which is a side-effect of purging. i'm hypovolemic due to prolonged and severe dehydration from purging and fluid restriction from my ED...thus also almost constantly orthostatic.....lots of electrolyte-enhanced fluids, a high-sodium diet, (and in my case, frequent IV fluids) helps some, but their not sure its gonna be reverable for me....too much long term damage from ED....


-------------------------
"Recovery is a process, not an event."
Even when it doesn't look like it, I am trying, and I'm doing my best in the moment.
 
Reply
   
Quote
   
Top
   
Bottom
     



bubbs96
Supporter

Posts: 151
Joined: Aug 2007

12/6/07 1:02 PM
User is offline

munkster, i'm wondering what that third med option u mentioned was? i am really crashing here....florinef has been suggested in the past, but my cardio didn't want to do it. my blood pressure is horrendously low, tho, so a med that will help my orthostasis AND raise my BP would actually be quite helpful....
thanks!


-------------------------
"Recovery is a process, not an event."
Even when it doesn't look like it, I am trying, and I'm doing my best in the moment.
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Cardiology > General (Cardiology) < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.